# SDR CALA2017120204293

- Difficulty date: December 2, 2017
- Submitted: December 3, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N55306
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN MID CABIN FLOOR SUPPORT INTERCOSTAL HAS CORROSION AT BS 684, RBL 50 ON UPPER SURFACE. REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT INTERCOSTAL AT MID CABIN, BS 684, RBL 50 IAW DWG 143N5845 AND SRM 51-40-02.
